Journal of Economic Inequality Forum
Bibliographic Data
| ID | 12836798 |
|---|---|
| Authors | Ravi Kanbur (0000-0001-8964-3333, corresponding author) |
| Year | 2005 |
| Volume | 3 |
| Issue | 1 |
| Pages | 63-63 |
| Publication date | 2005-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Journal of Economic Inequality (JOURNAL) |
| Journal identifiers | ISSN: 1569-1721 • E-ISSN: 1573-8701 |
| Publisher | Springer Science+Business Media (PUBLISHER • DE) |
| DOI | 10.1007/s10888-004-7787-5 |
| OpenAlex | W2065137662 |
| Language | EN |
Economics · Inequality · Mathematical analysis · Mathematical economics · Political science · Sociology · Energy, Economy, and Technology Trends · Income, Poverty, and Inequality · Mathematics · Social and Economic Development in India
| Highly cited | No |
|---|